CSN Login
Members Online: 16

Is there anybody on Regorafenib trial drug?

Rubyrose
Posts: 47
Joined: Feb 2011

My husband has been on regorafenib since 5 September 2012. I did a previous post and there were only a couple of people on it which both had to come off for various reasons.  His last scans show that he has fluid in the abdomen and lungs which is causing his breathlessness. Anybody also know about that. He has mets to liver and abdomen. Hope you're all having a nice Christmas. Thanks.  Rubyrose

jain db
Posts: 8
Joined: Oct 2011

Dear Rubyrose,

 

I have been reading your mails for a cole of days. My dad has progressed on all protocols of chemotherapy. We have procured Regarofenib from USA . He starts next week. Wanted to know all the problems you are having

 

ritu

Rubyrose
Posts: 47
Joined: Feb 2011

There haven't been too many problems, the main one is tiredness.  He's had occasional temperature of 38.5 but panadol always brought it down.  He's also had diarrhoea intermittently. He has an illeostomy. It is a fairly new drug originally with completed trials in America but there doesn't seem to be a lot known about it on this website.Good luck with your Dad. Hope all goes well. Regards Rubyrose

Vickilg's picture
Vickilg
Posts: 281
Joined: Jan 2011

Hi there... Is this the new pill form of chemotherapy?  I am not it if it is but the doctor said that it will most likely be an option for me in the future.   Wishing you both the best.

Rubyrose
Posts: 47
Joined: Feb 2011

My husband takes four pills every morning after a light breakfast for three weeks, then has one week off, so is a four week cycle.  The first few weeks he had blood tests every week, now has been put to monthly visits with the oncologist/blood tests.  We have been told this drug probably won't shrink the tumours but should stop them growing. When scans were compared ie 1/8/12 scans, treatment commenced 5/9/12, scans done 11/12/12. Tumours had increased slightly but taking into consideration he was off treatment from 1/8/12 to 5/9/12, tumours would have grown.  This means in fact the tumours probably haven't increased at all and the drug is doing it's job. For him to be eligible for this drug, he had to have exhausted all other chemos. Good luck with everything and email me if you need any more info. Regards Rubyrose

jain db
Posts: 8
Joined: Oct 2011

Dear rubyrose , Did you husband has tumours in the liver also ? If not where else?

 

reg

ritu

Rubyrose
Posts: 47
Joined: Feb 2011

He has bowel cancer with mets to liver and peritoneum. Inoperable. Regards rubyrose

janie1
Posts: 753
Joined: Apr 2011

It's good to hear the drug has been keeping things under control.  With so few people on it, there has been little info.

Are his blood tests normal?  My oncologist thought that the bilirubin goes up almost from the first cycle, but again, there are few people on it since the trial, so there is still little data on it.

Thanks....and wishing you both all the best.

Rubyrose
Posts: 47
Joined: Feb 2011

Hi Janie 1 - my husband's billirubin went up right from the start of taking regorifenib. It hovers around 45. If it goes higher than 62, he will have to stop taking the tablets. His last CEA was around 1768 but before it had gone up to 2,100 and was rising as he was on avastin which had stopped working.  Rubyrose 

jain db
Posts: 8
Joined: Oct 2011

Thanks for all the info Rubyrose

dianelynn41's picture
dianelynn41
Posts: 71
Joined: Jan 2011

My husband just started his 2nd round of Stivarga. He has recurrent rectal cancer stage 4.  When he started this his tumor protruded out his rectum, he said it felt like he sat on a grapefruit.  The tumor is attached to the small intestine and has invaded his bladder and he has a spot on one lung.  One week after he started this I noticed a huge difference in the tumor by the end of the 1st round the tumor wasn't protruding out anymore and a big bump that was under his testicles was gone.  His onc called it a miracle.

He's due for a ct scan in a few weeks so we"ll know how much it really shrunk.  The side effects he's having is really bad fatigue and loss of appetite.  But we're so excited about the progress so far.

His blood has been good so far.

 

Good Luck everyone.

Diane & Roby

jain db
Posts: 8
Joined: Oct 2011

Dear Rubyrose,

My father just started Regarofenib yesterday and he is very drowsy from first day. Is this normal ?

 

reg

ritu

Rubyrose
Posts: 47
Joined: Feb 2011

Tiredness has been the main side effect. Rubyrose

LivinginNH's picture
LivinginNH
Posts: 1272
Joined: Apr 2010

Up

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network